Mometasone

Mometasone is a corticosteroid used to reduce swelling of the skin or the lining of the respiratory tract. It is used to treat inflammatory conditions like eczema, psoriasis, allergic rhinitis, asthma, and penile phimosis. Its side effects include blurred vision, eye pain, high blood sugar, and skin irritation.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can leucoderma be cured?

Query: Hi doctor, I am having a white patch on the back of my foot. It has been in the same shape for 2 years. My doctor said it as leucoderma due to footwear and gave an ointment. I used it for one month, but I did not observe any change. Is this curable?  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. With your descriptions, it seems that you are having focal vitiligo or chemical leucoderma due to footwear. It is primarily an autoimmune disease with a familial predisposition presented with chalky white or milky white in appearance. Other autoimmune diseases may be asso...  Read Full »

Will Mometasone help in atropic dermatitis flareup?

Query: Hi doctor, I have been experiencing flare-ups for weeks now. I do not know if this has something to do with the change of weather. I have been having trouble sleeping lately since I am very uncomfortable right now. I am using Cetaphil gentle wash and shampoo because my scalp gets itchy as well. I a...  Read Full »


Dr. Vikash Paudel

Dermatologist

Answer: Hi, Welcome to icliniq.com. Atopic dermatitis is relatively more sort of relapsing with seasonal aggravation. It has a genetic and familial component as well. If you have severe symptoms which is hampering your daily activities you need to start with systemic immunosuppressants like Prednisolone ...  Read Full »

What could cause a circular rash beside the nose with burning sensation?

Query: Hello doctor, I have a circular rash beside my nose and did not subside. I have tried antibiotics, face cream, and face wash. Nothing seems to work. It does not itch though, it burns when it is really hot.  Read Full »


Dr. Subhash Kashyap

Dermatologist

Answer: Hi, Welcome to icliniq.com. I went through your case. I need to know the following things before arriving at a final diagnosis. What is the total duration since it first appeared? Is it sensitive to touch? Does it burn in sunlight? Any similar lesion elsewhere in the body? Is it thick on pressi...  Read Full »

How to treat eczema-like lesions on the face?

Query: Hello doctor, I just noticed that in my face near to mouth, I have something like eczema, but colorless. I checked on the net and it is like ringworm. I am very much worried. What should I do? I am currently on beta blockers. Last week when I had a blood test, my doctor advised me to take Iron suppl...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. Please put up some clear pictures of the affected area for proper evaluation and guidance. Thank you. Revert back with photographs to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist  Read Full »

What is this reddish lesion under my brother's eyes?

Query: Hi doctor, Two years ago, my brother started noticing a red circle under his eye next to his nose. It was in the shape of a pill. From time to time it causes skin peel. Once he removes the peel it leads to redness and blaze. Also it is growing with time. When he met a dermatologist he gave him some ...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your descriptions and also read the ingredients of medicine which you have used. Your brother most probably had have pityriasis alba. It is characterized by the presence of ill-defined, scaly, faint red patches. This patient or family may have history of asth...  Read Full »

Why do I have red itchy bumps on my face and arms?

Query: Hi doctor, I have been having red itchy bumps on my face and arms for the past three weeks. I was given Fluocinonide, Hydrocortisone and Hydroxyzine by my doctor and dermatologist. The medications have not been helping at all. Please help.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your picture (attachment removed to protect patient identity) and written descriptions. It looks like papular urticaria or urticarial vasculitis or polymorphic light eruptions (PMLE). You can try 0.1 % Mometasone cream twice daily over arms and Fluticasone...  Read Full »

What causes little red dots in the legs?

Query: Hi doctor, From young age, I have had little red dots all over my legs and not much hair. I am a 31 year old male and I want to know the problem. There might be ingrown hairs, but I do not know. I have more of them hair especially on the back.  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have read your concern and examined your given pictures (attachment removed to protect patient identity). With your given descriptions it looks like ingrown hairs. The most common cause of ingrown hairs is shaving, waxing and tweezing unwanted facial and body hair. By r...  Read Full »

What causes fading purple-like patches on arms and legs?

Query: Hi doctor, My mother is 62 years old. She has purple-like patches on her arms and legs as shown in the attached picture. She said that she has it for over three to four years and these patches fade in a few days once they appear. My mother also has diabetes and hypertension. She is using some antib...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through the pictures and reports (attachment removed to protect patient identity). Your mother's condition seems to be senile purpura. Senile purpura is a common benign condition characterized by recurrent formation of purple ecchymoses (bruises) on the extens...  Read Full »

What causes cyclic itching of the skin in arms and back?

Query: Hi doctor, My grandfather aged 85 years is having a lot of itching on his body. The main areas are his arms and back. There is a lot of inflammation at times and all of a sudden the inflammation increases and then goes down. It appears in cycle. He has been prescribed with the following medicines na...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have examined the pictures (attachment removed to protect patient identity) as well as carefully noted the details provided. I understand your concerns and will do my best. From the pictures and details, it seems closest to the situation caused by a parasite tha...  Read Full »

Why do I have an odd mark on my stomach?

Query: Hi doctor, I have got some odd mark in my stomach and it has changed its appearance in two weeks. My doctor does not know what it is. Please help.  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I appreciate your question and it would help me even more if you could furnish me additional data like signs and symptoms from genesis to the present state, any medicines taken and their effects. Please tell me what did the local doctor say and any other thing yo...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.